Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So basically, I had badacne when I was a teenager and went on Diane 35 to clear it. I am now 21, and having been on it for over 4 years, two weeks ago I decided to stop taking it to see if my hormones would have naturally settled a bit.

Most of the experiences I have been reading about seem to imply that if you had acne before the pill then it will come back when you stop taking the pill. I have read different things about how long it takes for the acne to come back: some people say it's 3 months, others 6 months, and some people even say that it comes back straight away and then improves from there...

Since being off it, I broke out on my chin heaps (painful white-heads). I have just managed to clear up that area, and now my cheek is breaking out :( if i am breaking out 2 weeks after stopping the pill, what do you think will happen to my skin in the future?

I went off the pill because I didn't want to take artificial hormones anymore, but also because it stopped working for me (had lots of breakthrough bleeding) and my doctor said that my own hormones may have changed in the last year, making the pill not as effective for me. is there a chance that my own hormones have settled down on their own?

If anyone has any vaguely POSITIVE experiences coming off the pill, pleeeease let me know! I just need a sense that things will get better, because they're so bad atm but I could cope if I knew my skin might clear up.

I am eating really well and drinking lots of water. I started to use an exfoliant and tea-tree wash but I am not sure what routine to use to help my skin. When i was on the pill i just used cetaphil wash morn/night and the moisturizer every morning. should i stick to that now? i have read that exfoliating is really important but i think my one is aggravating my skin...

Thank you so much for your help! xxxxx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×